# SDR DALA2024032503731

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 66,674 hours, 30,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5747769) DURING SVC CK, FOUND DOOR 1L EMER LIGHT INOP. FOUND CONNECTOR D11072 DISCONNECTED. RE-CONNECTED CONNECTOR AND CHECKS GOOD.
